Accessibility navigation


Convergence and numerics of a multisection method for scattering by three-dimensional rough surfaces

Heinemeyer, E., Lindner, M. and Potthast, R. (2008) Convergence and numerics of a multisection method for scattering by three-dimensional rough surfaces. SIAM Journal on Numerical Analysis (SINUM), 46 (4). pp. 1780-1798. ISSN 0036-1429

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1137/060673321


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:1392
Publisher:Society for Industrial and Applied Mathematics

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation